# SDR SWAA2013102321425

- Difficulty date: October 11, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT PANEL 6526R DELAMINATED.  REPAIRED PANEL IAW SRM.
